[FOM] COMPUTABILITY - The Journal of the Association CiE - New Issue!

Vasco Brattka Vasco.Brattka at cca-net.de
Tue Mar 31 08:47:26 EDT 2015


Volume 4, Number 1, 2015 of

    The Journal of the Association CiE

is now available via the journal web page


The current issue contains the following articles

- Hyperprojective hierarchy of qcb0-spaces	p. 1
   Matthias Schröder, Victor Selivanov	

- Mortality of iterated piecewise affine functions over
   the integers: Decidability and complexity	p. 19
   Amir M. Ben-Amram	

- On maximum conservative extensions	p. 57
   Henry Towsner		

- The complexity of satisfaction problems in reverse
   mathematics	p. 69
   Ludovic Patey	

The journal Computability is a peer reviewed international
journal that is devoted to publishing original research of
highest quality, which is centered around the topic of

The subject is understood from a multidisciplinary perspective,
recapturing the spirit of Alan Turing (1912-1954) by linking
theoretical and real-world concerns from computer science,
mathematics, biology, physics, computational neuroscience,
history and the philosophy of computing.

The journal is indexed in the following data bases:

- DBLP Bibliography Server
- Google Scholar
- Mathematical Reviews (MathSciNet)
- Zentralblatt MATH (zbMATH)
- Computability TUG bibliography archive

Further information on submissions can be found on the journal
web page mentioned above.

More information about the FOM mailing list